# SDR UIEA2021010200003

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,853 hours, 13,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP STATUS MESSAGE.  PERFORMED TEST OF ENGINE FIRE DETECTION SYSTEM, IAW B767 AMM 26-11-00.  CLEARED FAULT.  OPERATIONS CHECK GOOD.
